Alert archive / New York / Wind Advisories in 2022

Wind Advisory 6, NWS Buffalo, NY

April 14, 202210 counties in New York

NWS Buffalo, NY issued this wind advisory at Apr 14, 2022, 3:00 PM EDT for 10 counties in New York. It took effect at Apr 15, 2022, 9:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2022, 3:00 PM EDT (19:00 UTC)
In effect from
Apr 15, 2022, 9:00 AM EDT
Expired
Apr 15, 2022, 6:31 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 47 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WWUS71 KBUF 141900
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
300 PM EDT Thu Apr 14 2022

NYZ001>003-010>012-019-085-150300-
/O.NEW.KBUF.WI.Y.0006.220415T1300Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua-
Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Jamestown, Orchard Park, 
and Springville
300 PM EDT Thu Apr 14 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM EDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, and 
  Chautauqua counties.

* WHEN...From 9 AM to 5 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-150300-
/O.NEW.KBUF.WI.Y.0006.220415T1500Z-220415T2300Z/
Jefferson-
Including the city of Watertown
300 PM EDT Thu Apr 14 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 11 AM to 7 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Thomas
6 follow-up statements
837 
WWUS71 KBUF 150230
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1030 PM EDT Thu Apr 14 2022

NYZ001>003-010>012-019-085-151030-
/O.CON.KBUF.WI.Y.0006.220415T1300Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua-
Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Jamestown, Orchard Park, 
and Springville
1030 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM EDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, and 
  Chautauqua counties.

* WHEN...From 9 AM to 5 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-151030-
/O.CON.KBUF.WI.Y.0006.220415T1500Z-220415T2300Z/
Jefferson-
Including the city of Watertown
1030 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 11 AM to 7 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
529 
WWUS71 KBUF 150607
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
207 AM EDT Fri Apr 15 2022

NYZ013-020-151415-
/O.EXA.KBUF.WI.Y.0006.220415T1300Z-220415T2100Z/
Livingston-Cattaraugus-
Including the cities of Geneseo and Olean
207 AM EDT Fri Apr 15 2022

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Livingston and Cattaraugus counties.

* WHEN...From 9 AM this morning to 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001>003-010>012-019-085-151415-
/O.CON.KBUF.WI.Y.0006.220415T1300Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua-
Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Jamestown, Orchard Park, 
and Springville
207 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, and 
  Chautauqua counties.

* WHEN...From 9 AM this morning to 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-151415-
/O.CON.KBUF.WI.Y.0006.220415T1500Z-220415T2300Z/
Jefferson-
Including the city of Watertown
207 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
999 
WWUS71 KBUF 151036
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
636 AM EDT Fri Apr 15 2022

NYZ001>003-010>013-019-020-085-151900-
/O.CON.KBUF.WI.Y.0006.220415T1300Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, 
Orchard Park, and Springville
636 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Chautauqua, and Cattaraugus counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-151900-
/O.CON.KBUF.WI.Y.0006.220415T1500Z-220415T2300Z/
Jefferson-
Including the city of Watertown
636 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
657 
WWUS71 KBUF 151426
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1026 AM EDT Fri Apr 15 2022

NYZ001>003-010>013-019-020-085-152100-
/O.CON.KBUF.WI.Y.0006.000000T0000Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, 
Orchard Park, and Springville
1026 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Chautauqua, and Cattaraugus counties.

* WHEN...Until 5 PM EDT this afternoon. Strongest wind gusts
  expected late morning through mid afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-152230-
/O.CON.KBUF.WI.Y.0006.220415T1500Z-220415T2300Z/
Jefferson-
Including the city of Watertown
1026 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.
  Strongest wind gusts expected this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
055 
WWUS71 KBUF 151840
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
240 PM EDT Fri Apr 15 2022

NYZ001>003-010>013-019-020-085-151945-
/O.CAN.KBUF.WI.Y.0006.000000T0000Z-220415T2100Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, 
Orchard Park, and Springville
240 PM EDT Fri Apr 15 2022

...WIND ADVISORY IS CANCELLED...

Winds have rapidly diminished this afternoon. Winds will continue
to gust in the 30 to 40 mph range at times, but stronger gusts
have now ended.

$$

NYZ007-152300-
/O.CON.KBUF.WI.Y.0006.000000T0000Z-220415T2300Z/
Jefferson-
Including the city of Watertown
240 PM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson county.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
538 
WWUS71 KBUF 152231
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
631 PM EDT Fri Apr 15 2022

NYZ007-152345-
/O.CAN.KBUF.WI.Y.0006.000000T0000Z-220415T2300Z/
Jefferson-
Including the city of Watertown
631 PM EDT Fri Apr 15 2022

...WIND ADVISORY IS CANCELLED...

Winds will continue to diminish through this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 14, 11:35 AM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 14, 11:35 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1135 AM EDT Thu Apr 14 2022

.SYNOPSIS...
A cold front will move through the area bringing gusty winds.
Another approaching cold front will bring the potential for
showers and gusty winds Friday. Cooler and unsettled weather is
expected for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
A very narrow line of gusty showers along and immediately behind a
cold front was working its way into the western Finger Lakes late
this morning. Observations have been fairly uniform with winds
gusts of 40 to 50 mph associated with this line. Isolated higher
gusts to 55 mph noted earlier when the line reached the Lake
Erie shoreline. Temperatures plummeting some 15 to 20 degrees
behind the frontal passage. Steady cold air advection through
the afternoon likely to keep temperatures steady with some
slight recovery once the sunshine breaks out, which is about 5-6
hours behind the frontal passage. All of western New York will
be sunny by mid afternoon but probably not until early evening
for far eastern areas. Winds will continue to remain brisk
through the remainder of the day after peaking with the frontal
passage.

Winds will diminish this evening. Surface high pressure will
move southeast of the region overnight as another cold front
approaches from the northwest. A tight pressure gradient
overnight will maintain stronger winds aloft which will be more
of an issue during the day Friday. Dry conditions are likely
overnight with low temperatures in the upper 30s to low 40s.

As daytime heating begins Friday, southwest winds will start to
increase across western and north central NY. Models are in
agreement that a southwest to northeast oriented 50-60kt jet at
850mb will move over the eastern Great Lakes through Friday
afternoon. Meanwhile, showers will develop upstream along a
tightening baroclinic zone just to the northwest of the eastern
Great Lakes. Showers will likely move into the region by late
Friday afternoon mainly staying north of Interstate-90 and east
of Lake Ontario. A deep mixed layer combined with a strong low
level jet will likely result in wind gusts 40-50 mph northeast
of Lake Erie and Lake Ontario. Further southeast, wind gusts of
30-40mph are possible. High temperatures will reach the upper
50s to low 60s across the region.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
A wavy frontal boundary will ooze through the region as we open this
period Friday night. Guidance remains poor though as to the nature and
even to the speed of the front...as the GFS is on the faster end of
things while most other packages are 6 hours slower. The GFS also
suggests a katabatic nature with plenty of showers in advance of the
feature before we even get to Friday night. Am going to lean more
towards the NHCan and ECMWF which suggests a slower movement and ana
frontal characteristics with the bulk of the liquid pcpn near or behind
fropa. Either way you slice it though...the front will usher in notably
cooler weather for Easter weekend.

Saturday should be the more unsettled day of the weekend...as the wavy
front will slowly push southeast of our forecast area. Have raised pops
to likely for much of the region while changing the character of the
liquid pcpn to rain versus showers. Might be a moot point to many...but
I can see several hours of steady rain as the front grudgingly exits to
our southeast. Max temps will be a solid 10 deg F lower than those from
Friday with afternoon readings MAINLY in the 40s.

The base of a sharpening mid level trough will move across our region
Saturday night...while H85 temps are forecast to drop to around -10c.
This should support a changeover to snow showers for any leftover
pcpn...with at LEAST some lake enhancement (if not straight up lake
effect) snow showers southeast of both lakes. Given warm sfc temps and
rate of snow showers...am not expecting more than a coating to at most
an inch of wet snow for those areas.

Easter Sunday will be relatively chilly...as max temps within a few
degrees of 45 will be well below the normal in the mid 50s. The day
will start off with some leftover cloud cover (mostly lake derived)...
with a rain or wet snow shower possible for sites east of Lake Ontario.
Sun filled skies for the afternoon will then take the edge off the
otherwise chilly airmass.

Sunday night will be cold with fairly decent radiational cooling
expected from ridging that will pass over the region.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The longwave ridge axis will quickly shift east of the area Monday
morning...and this will make way for the next incoming system on Monday
afternoon into Tuesday. An upper level trough will support a northern
stream surface low which will track across the Great Lakes region, and
a southern stream surface low across the Tennessee Valley moving into
the Mid Atlantic region. In terms of sensible weather, renewed chances
for precip arrive from southwest Monday morning as a warm front
extending from the northern stream low lifts northward across the area.
Temperature profiles look marginal enough to possibly see some snow at
the onset, though a quick changeover is expected with all rain by mid
morning. The bulk of the precip will likely arrive late Monday evening
into Tuesday morning as the main trough axis crosses the lower Great
Lakes. The area will slowly begin to dry out on Tuesday as the northern
and southern stream systems phase off the east coast and shift
northeast into the Canadian Maritimes. Mostly dry weather is then
expected Tuesday night through Wednesday.

Otherwise, cooler air remaining overhead through the period will
support daytime temperatures in the upper 40s to mid 50s, and overnight
low temperatures in the 30s.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Very narrow line of showers associated with a cold front pushing
into the western Finger lakes late this morning. Wind gusts
right along and just behind the front have been 35-40 knots.
Winds will subside to 30-35 knots for a few hours behind the
cold front.

The front will move east of KART by afternoon. Flight conditions
will improve from west to east with VFR conditions lasting into
this evening. Strong winds aloft will move into western NY late
tonight and low level wind shear is possible towards 06z
Friday as surface winds diminish.

Outlook...

Friday...VFR. Windy northeast of the lakes.

Saturday through Monday...Mainly VFR with a chance of showers.

&&

.MARINE...
Strong west and southwest winds will remain on the lakes through
this evening with maine headlines outlined below. Winds diminishing
tonight when a weak ridge of high pressure builds across the waters.

&&

.EQUIPMENT...
The Buffalo WSR-88D radar is down for repair. A part has been
ordered and is expected to arrive today.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
         040-041.
         Small Craft Advisory until 6 PM EDT this evening for
         LOZ042-043.
         Small Craft Advisory until 11 PM EDT this evening for
         LOZ044-045.
         Small Craft Advisory until 6 PM EDT this evening for
         SLZ022.

&&

SYNOPSIS...Apffel/HSK/TMA
NEAR TERM...HSK/TMA
SHORT TERM...RSH
LONG TERM...PP/RSH
AVIATION...HSK/TMA
MARINE...Apffel/HSK/TMA
EQUIPMENT...Apffel
Hazardous weather outlook, Apr 14, 5:29 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
529 AM EDT Thu Apr 14 2022

NYZ007-150930-
Jefferson-
529 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Southwest winds will gust up to 45 mph following the passage of a
cold front this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest winds may gust up to 50 mph Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-008-012>014-020-021-150930-
Monroe-Wayne-Northern Cayuga-Oswego-Lewis-Wyoming-Livingston-Ontario-
Cattaraugus-Allegany-
529 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-019-085-150930-
Niagara-Orleans-Northern Erie-Genesee-Chautauqua-Southern Erie-
529 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Southwest winds will gust up to 45 mph following the passage of a
cold front this morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest winds may gust up to 45 mph Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
529 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Apr 14, 9:01 AM EDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
901 AM EDT Thu Apr 14 2022

NYZ001-010-020-085-141430-
Niagara-Northern Erie-Cattaraugus-Southern Erie-
Including the cities of Niagara Falls, Buffalo, Olean,
Orchard Park, and Springville
901 AM EDT Thu Apr 14 2022

...LINE OF SHOWERS WITH GUSTY WINDS WILL IMPACT NIAGARA...ERIE AND
CATTARAUGUS COUNTIES THIS MORNING...

A line of showers will move across the area through 1030 am
this morning. This line of showers will produce wind gusts to 50
mph. These winds could blow around unsecured objects or blow down
a few tree limbs.

TMA
Special weather statement, Apr 14, 9:36 AM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
936 AM EDT Thu Apr 14 2022

NYZ002-003-011>013-021-141645-
Orleans-Monroe-Genesee-Wyoming-Livingston-Allegany-
Including the cities of Medina, Rochester, Batavia, Warsaw,
Geneseo, and Wellsville
936 AM EDT Thu Apr 14 2022

...LINE OF SHOWERS WITH GUSTY WINDS WILL IMPACT THE AREA THIS
MORNING...

A line of showers will move across the area through 1100 am this
morning. This line of showers will produce wind gusts to 50 mph.
These winds could blow around unsecured objects or blow down a few
tree limbs.

TMA
Special weather statement, Apr 14, 10:50 AM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1050 AM EDT Thu Apr 14 2022

NYZ004-014-141645-
Wayne-Ontario-
Including the cities of Newark and Canandaigua
1050 AM EDT Thu Apr 14 2022

...LINE OF SHOWERS WITH GUSTY WINDS MOVING INTO THE AREA...

A line of showers will move across the area between 1100 am and
1230 pm this afternoon. This line of showers will produce wind
gusts to 45 mph. These winds could blow around unsecured objects
or blow down a few tree limbs.

TMA
Special weather statement, Apr 14, 12:07 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1207 PM EDT Thu Apr 14 2022

NYZ005>008-141730-
Northern Cayuga-Oswego-Jefferson-Lewis-
Including the cities of Fair Haven, Oswego, Watertown,
and Lowville
1207 PM EDT Thu Apr 14 2022

...LINE OF SHOWERS WITH GUSTY WINDS MOVING INTO THE AREA...

A line of showers will move across the area through 130 pm this
afternoon. This line of showers will produce wind gusts to 45 mph.
These winds could blow around unsecured objects or blow down a
few tree limbs.

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:03 PM EDTSmall Craft AdvisoryBUF22 hr

Nearby

Wind Advisories in New York, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.